Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Baby passing loose stools. Report shows pus cells, mucous. On medicines. Problem persists. Solution?

Hi doctor, my son age of 6 months having with problem of loose motions having stool report in which pus cells count 0-11 HPF and mucus ++. He is taking the medicines- 1. Ofloxacin Oral Solution ZANOCIN, 2. ZInc Dry Powder for Suspension, 3. Enternogermina But his stool is still not clear. I am worried.. Please help me.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
Your child is having gastroenteritis.
And the diarrhea will take some time to subside like 3 to 5 days with the prescribed medication.
In mean time you maintain the hydration of the child by giving frequent breastfeeding, sips of oral rehydration solutions like Pedialyte.
Monitor hydration by his activity, urine output, and skin turgor.
Nothing to worry, continue the medication as advised by your Pediatrician.
Hope I have answered your query.
Answered: Fri, 22 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor